# SDR CALA2017120804328

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 3,366 hours, 1,247 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Deu
- Part number: 4081600940
- Part serial: 2459
- Condition: Faulty
- Location: Nr 1
- Part time: 3,339 hours, 1,238 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT THAT ON APPROCH BOTH EEC WENT TO ALT MODE AND FUEL FLOW BLINK A FEW TIME AND THEN WENT BLANK. EMERGENCY DECLARED. BOTH ENG AND DEU FAULTS DEU1. REPLACED DEU 1 PER AMM 31-62-21. INSTALLED CORRECT SOFTWARE.  RAN ENGINE AND NO DESCREPANCIES NOTED.
